Universidad Complutense de Madrid
E-Prints Complutense

Quasiconformal mappings and solutions of the dispersionless KP hierarchy

Impacto

Downloads

Downloads per month over past year

Konopelchenko, Boris and Martínez Alonso, Luis and Medina Reus, Elena (2002) Quasiconformal mappings and solutions of the dispersionless KP hierarchy. Theoretical and mathematical physics, 133 (2). pp. 1529-1538. ISSN 0040-5779

[img]
Preview
PDF
159kB

Official URL: http://dx.doi.org/10.1023/A:1021198811148


URLURL Type
http://download.springer.comPublisher


Abstract

A ∂¯formalism for studying dispersionless integrable hierarchies is applied to the dispersionless KP (dKP) hierarchy. We relate this formalism to the theory of quasiconformal mappings on the plane and present some classes of explicit solutions of the dKP hierarch.


Item Type:Article
Additional Information:

©2002 Plenum Publishing Corporation.
International Conference on Nonlinear Evolution Equations and Dynamical Systems. (15. 2001. Cambridge, Inglaterrad).
One of the authors (B. K.) is grateful to the organizers of the program “Integrable Systems” for the support and was also supported in part by the COFIN 2000 “Sintesi.” The stay of L. M. A. at Cambridge University as a BBV visiting professor was supported by the Fundaci´on Banco Bilbao Vizcaya Argentaria. E. M. was supported in part by the CICYT (Project No. PB98-0821).

Uncontrolled Keywords:Korteweg-devries equation; Whitham hierarchy; Conformal-maps; Models; Limit
Subjects:Sciences > Physics > Physics-Mathematical models
Sciences > Physics > Mathematical physics
ID Code:34401
Deposited On:25 Nov 2015 17:36
Last Modified:10 Dec 2018 15:10

Origin of downloads

Repository Staff Only: item control page